HealthA2Z Ibuprofen is designed to reduce fevers and relieve aches and pains of all kinds. HealthA2Z Ibuprofen contains the same active ingredient as name brands at a fraction of the cost. The powerful active ingredient, Ibuprofen 200mg, is recognized as a standard in the treatment and control of everyday aches and pains.
Active ingredient (in each caplet)
200 mg Ibuprofen (NSAID)*
*Nonsteroidal anti-inflammatory drug